# SDR HEEA0014638

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR HAS EXCESSIVE CASE LEAKAGE INDICATES OUT OF TOLERANCE.
